# SDR CALA0500135

- Difficulty date: April 28, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 55,784 hours, 29,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653949
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 616L FRAME INNER CHORD CRACKED.  INSTALLED FRAME PER ECRA 5311-01158.
